Alert archive / Pennsylvania / Special Weather Statements in 2012
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Jul 26, 2012, 4:04 AM EDT for McKean County, Pennsylvania. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2012, 4:04 AM EDT (08:04 UTC)
- Expired
- Jul 26, 2012, 4:30 AM EDT
- In force
- 26 min
- Issued by
- NWS State College, PA
County McKean County, PA
The radar
The Buffalo radar (KBUF), 112 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 8.1 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2457 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
847
WWUS81 KCTP 260804
SPSCTP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
404 AM EDT THU JUL 26 2012
PAZ004-005-260830-
MCKEAN PA-WARREN PA-
404 AM EDT THU JUL 26 2012
...A STRONG THUNDERSTORM WILL AFFECT MCKEAN AND NORTHEASTERN WARREN
COUNTIES...
AT 359 AM EDT...A STRONG THUNDERSTORM WAS 6 MILES SOUTHEAST OF
FREWSBURG...MOVING EAST AT 50 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT MARSHBURG AND BRADFORD.
LAT...LON 4201 7845 4198 7830 4168 7852 4195 7931
4200 7923
$$
FORECASTER: KFWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jul 26, 2:51 AM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jul 26, 2:51 AM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 251 AM EDT THU JUL 26 2012 .SYNOPSIS... HOT AND HUMID CONDITIONS WILL RETURN TO CENTRAL PENNSYLVANIA AS A WARM FRONT SURGES NORTHEAST ACROSS THE COMMONWEALTH EARLY TODAY. A SLOW MOVING COLD FRONT APPROACHING THE LOWER GREAT LAKES WILL COMBINE WITH HIGH INSTABILITY...RICH LEVEL MOISTURE AND STRONG MID-LEVEL WINDS TO PROMOTE THE DEVELOPMENT OF SEVERE THUNDERSTORMS TODAY INTO TONIGHT. && .NEAR TERM /UNTIL 8 AM THIS MORNING/... REGIONAL RADAR SHOWS QL-MCS CONTINUING TO ACCELERATE ESEWD ACRS SRN ONT APPROACHING THE LWR GRT LKS AS OF 0630Z. THE HI RES MESO MODELS...ALONG WITH LINEAR EXTRAPOLATION SHOW THIS ACTIVITY EXPANDING/PERSISTING ESEWD INTO NRN PA AROUND 09Z. HAVE INCREASED POPS ACRS THE NRN TIER EARLY THIS MORNING AS PCPN APPEARS LKLY BEFORE SUNRISE. HOWEVER THE MAIN QUESTION IS WHETHER THE CONVECTIVE SYSTEM WILL MAINTAIN INTENSITY AS IT ENCOUNTERS SOME DRIER/STABLE AIR EAST OF THE WARM FNT NEAR THE PA/OH BORDER. IR SATL INDICATES THE SW FLANK OF THE LINE MAY BE WEAKENING WHILE THE NRN PORTION CONTINUES TO MAINTAIN CURRENT INTENSITY WITH CLOUD TOP TEMPS AROUND -70C. THE WARM FNT CONTINUES TO SURGE EWD THRU THE UPPER OH VLY BEHIND 30-40KT WSWLY LLJ PER REGIONAL UPSTREAM VWP/S. THE AIRMASS BEHIND THE WARM FNT IS VERY MOIST AND UNSTABLE...AND IF THIS AIR CAN BE ADVECTED EWD IN TIME TO PRECEDE THE MCS THAN THERE SHOULD BE AN ISOLATED THREAT FOR DMGG WINDS/LG HAIL ON THE SW FLANK OF THE SYS. THERE IS A 60 PCT PROBABILITY OF A WATCH IN NW PA ISSUANCE PER SWOMCD #1597. A CLUSTER OF SLIGHTLY ELEVATED STORMS IS ALSO FORMING ALONG THE WARM FNT IN ERN OH APPROACHING THE WRN PA LINE. THESE STORMS HAVE ALREADY REACHED SEVERE LIMITS WITH 50DBZ UP TO 40KFT CAPABLE OF PRODUCING LG HAIL. && .SHORT TERM /8 AM THIS MORNING THROUGH 6 PM FRIDAY/... SPC HAS A MDT RISK OF SVR TSRA TODAY. CLUSTERS OF DISCRETE...SUPERCELL STRUCTURES OVER THE NW MTNS DURING THE PREDAWN HOURS THURSDAY...MAY EVOLVE INTO A LARGER MCS/MCC ACROSS CENTRAL PENN WITH SWATHS OF WIND DAMAGE /AND FREQUENT LIGHTNING/ BEING THE PRIMARY THREAT ACROSS CENTRAL PENN AND THE SUSQ VALLEY DURING THE MID MORNING HOURS. 09Z SREF AND 12 GEFS BOTH HIGHLIGHT THE EXTREMELY STRONG FORCING TRIGGERING THIS INITIAL ROUND OF TSRA...AS A +3-5 ST DEVIATION WESTERLY 850 MB JET PUSHES ACROSS PENN AND NEW YORK BETWEEN 08Z AND 14Z THURSDAY. IN ADDITION...THE SREF/S 850 MB MOISTURE FLUX IS SO TO SAY..OFF THE CHARTS DURING THE AFOREMENTIONED PERIOD OF INTEREST THURSDAY MORNING...6 OR MORE STANDARD DEVIATIONS ABOVE NORMAL. A BRIEF...FEW HOUR PERIOD OF MINIMAL CONVECTIVE ACTIVITY MAY OCCUR BETWEEN 14-17Z AS COMPENSATING SUBSIDENCE OCCURS IN THE WAKE OF THE MCS...BEFORE AREAS OF POTENTIALLY SEVERE TSRA FIRE DURING THE MID TO LATE AFTERNOON HOURS. ANOMALOUSLY HIGH 850 MB TEMPS OF 20-22C WILL COMBINE WITH A GUSTY WSW SFC WIND AND ABUNDANT LATE MORNING - MID AFTERNOON SUN TO PUSH TEMPS TO NEAR RECORD HIGHS WITH HEAT INDICES IN THE 90S ACROSS THE MTNS...TO BETWEEN 100-104F IN THE SOUTHERN VALLEYS AND THROUGHOUT MUCH OF THE LOWER TO MID SUSQ VALLEY. RECORDS FOR 7/26 ARE 100F IN MDT...AND 98F IN KIPT. A HEAT ADVISORY HAS BEEN POSTED FOR 16Z THU-00Z FRIDAY FOR NEARLY THE SE HALF OF THE CWA. THE SREF MEAN CAPES FOR THE AFTN RISE INTO THE 2000-2500J/KG RANGE - ESP OVER THE NRN HALF OF THE AREA. WINDS WILL BE UNIDIRECTIONAL AT THAT POINT AND 0-6KM BULK SHEAR AROUND 40KTS. THE SFC LOW PASSING THROUGH NY STATE AND INTO NEW ENGLAND WILL TRY TO PUSH A SLIGHTLY COOLER AIR MASS IN FROM THE NORTH. THIS WILL CREATE A GREAT FOCUS FOR CONVECTION AND LITTLE CINH WILL ALLOW FOR SCT/NMRS TSRA IN THE AFTN AND INTO THE EARLY PART OF THE NIGHT. HOWEVER...LACK OF HEATING WILL MOST LIKELY DIMINISH/KILL THE DEEP CONVECTION WITH ONLY WEAK CONVERGENCE PRESENT ALONG THE BOUNDARY...AND POOR INFLUX OF ADDITIONAL MSTR FROM THE GULF. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... SVR WX THREAT MAY PERSIST INTO THURS NIGHT BEFORE TRENDING WEAKER TOWARD CLIMATOLOGICAL CONVECTIVE MINIMUM/EARLY FRI MORNING. THE STRONGEST WLY 850MB WINDS AND LLVL MSTR WILL SHIFT EWD AND EXIT SERN PA BTWN 12-15Z...ALONG WITH THE LEADING FRONTAL BOUNDARY. OVERNIGHT MINS SHOULD BE VERY MILD AND LKLY STAY AOA 75F IN THE HARRISBURG/YORK/LANCASTER METRO AREA. UPPER TROF AXIS IS EXPECTED TO SHIFT EWD ACRS THE OH VLY INTO THE CENTRAL APPALACHIANS ON FRIDAY. DESPITE WEAKER INSTABILITY/LOWER DEWPOINTS...THERE IS A RELATIVELY LOW THREAT FOR SCT STG TO PERHAPS SVR STORMS TO DEVELOP IN ADVANCE OF THE MID-UPPER TROF. MODEST DEEP LYR SHEAR SUGGESTS SOME LOOSELY ORGANIZED CLUSTERS MAY FORM...MAINLY OVR THE SRN 1/2 OF THE AREA WHERE SPC HAS DRAWN IN A D3 CATEGORICAL SEE TEXT. THE PERIOD FROM SAT-WED WILL FEATURE A NEARLY STAGNANT LG SCALE PATTERN OVR THE LOWER 48...WITH TROUGHING OVER THE ERN U.S. EXTENDING SWD FM HUDSON BAY UPPER LOW. THE MODELS AND ENSEMBLES SHOW GOOD AGREEMENT ON THIS SYNOPTIC PATTERN. TEMPS SHOULD AVG NEAR NORMAL INTO THE MIDDLE OF NEXT WEEK. && .AVIATION /07Z THURSDAY THROUGH MONDAY/... WIDESPREAD VFR CONDS ACROSS CENTRAL PA AT 06Z. HOWEVER...TSRA ASSOCIATED WITH AN APPROACHING WARM FRONT COULD POTENTIALLY AFFECT PORTIONS OF THE AREA BTWN 09Z-13Z. UNCERTAINTY TOO HIGH TO MENTION EXPLICITLY IN FCST AT THIS TIME. HOWEVER...UPSTREAM RADAR LOOP AND LATEST MDL DATA SUGGEST BFD IS THE MOST LIKELY AIRFIELD TO EXPERIENCE A GUSTY TSRA WITH REDUCED VSBYS THIS MORNING. STRONG SW WINDS ALOFT...COMBINED WITH MUCH LIGHTER SFC WINDS...WILL LIKELY RESULT IN A PERIOD OF LLWS AT MOST LOCATIONS EARLY THIS MORNING. AS WARM FRONT PUSHES NORTH OF THE AREA BTWN 13Z-15Z...EXPECT AN INCREASINGLY GUSTY SW SFC WIND AND DIMINISHING LLWS. BUFKIT SOUNDINGS SUPPORT FREQUENT GUSTS LATER TODAY BTWN 20-25KTS. BIG CONCERN THIS AFTN AND EVENING WILL BE THE POSSIBILITY OF STRONG THUNDERSTORMS DEVELOPING AHEAD OF COLD FRONT PUSHING SE ACROSS THE GRT LKS. ALTHOUGH VFR CONDS SHOULD PREDOMINATE OVER THE AREA THIS AFTN...THERE IS A GOOD CHC FOR A BRIEF VIS/CIG REDUCTION ACCOMPANYING A GUSTY TSRA. MOST LIKELY TIME FRAME FOR TSRA WILL BE 18Z-00Z AT BFD AND BTWN 20Z-02Z AT IPT/UNV/AOO/JST. MDT AND LNS COULD EXPERIENCE AN EVENING TSRA...ALTHOUGH CHANCES NOT AS GREAT THERE. OUTLOOK... FRI...AM LOW CIGS POSSIBLE W MTNS. ISOLD PM TSRA IMPACTS POSSIBLE. SAT...AM FOG POSSIBLE. ISOLD PM TSRA IMPACTS POSSIBLE. SUN...AM FOG POSSIBLE. MON...ISOLD PM TSRA IMPACTS POSSIBLE. && .EQUIPMENT... STATE COLLEGE RADAR HAS BEEN RETURNED TO SERVICE. && .CTP WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR PAZ026>028-034>036-049>052-056-057-059-063>066. && SYNOPSIS...LA CORTE/LAMBERT/STEINBUGL NEAR TERM...STEINBUGL SHORT TERM...LAMBERT/STEINBUGL LONG TERM...STEINBUGL AVIATION...FITZGERALD EQUIPMENT...STEINBUGL
Hazardous weather outlook, Jul 26, 2:28 AM EDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 228 AM EDT THU JUL 26 2012 PAZ004>006-010>012-017>019-024-025-033-037-041-042-045-046-053-058- 270630- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING- COLUMBIA-SCHUYLKILL- 228 AM EDT THU JUL 26 2012 ...MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY INTO TONIGHT. A WARM FRONT WILL LIFT NORTHEAST ACROSS THE AREA EARLY TODAY...FOLLOWED BY AN APPROACHING COLD FRONT THAT WILL REACH THE LOWER GREAT LAKES BY THIS EVENING. A THUNDERSTORM COMPLEX DIVING SOUTHEAST ACROSS THE LOWER GREAT LAKES MAY IMPACT THE NORTHERN MOUNTAINS EARLY THIS MORNING...WITH AN ISOLATED THREAT OF DAMAGING WINDS AND LARGE HAIL. THE MAIN SEVERE WEATHER THREAT IS EXPECTED TO EVOLVE LATER THIS AFTERNOON AND EVENING...WITH SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. A FEW ISOLATED TORNADOES CANNOT BE RULED OUT ESPECIALLY OVER NORTHEASTERN PENNSYLVANIA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FEW STRONG TO LOCALLY SEVERE STORMS ARE POSSIBLE ON FRIDAY AFTERNOON MAINLY OVER SOUTH-CENTRAL PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ026>028-034>036-049>052-056-057-059-063>066-270630- HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-UNION-SNYDER- MONTOUR-NORTHUMBERLAND-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 228 AM EDT THU JUL 26 2012 ...MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT... ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY INTO TONIGHT. A WARM FRONT WILL LIFT NORTHEAST ACROSS THE AREA EARLY TODAY...FOLLOWED BY AN APPROACHING COLD FRONT THAT WILL REACH THE LOWER GREAT LAKES BY THIS EVENING. THE MAIN SEVERE WEATHER THREAT IS EXPECTED TO EVOLVE LATER THIS AFTERNOON AND EVENING...WITH SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. A FEW ISOLATED TORNADOES CANNOT BE RULED OUT ESPECIALLY OVER NORTHEASTERN PENNSYLVANIA. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FEW STRONG TO LOCALLY SEVERE STORMS ARE POSSIBLE ON FRIDAY AFTERNOON MAINLY OVER SOUTH-CENTRAL PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MS
In the hours before
Special weather statement, Jul 26, 4:04 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
404 AM EDT THU JUL 26 2012
PAZ004-005-260830-
MCKEAN PA-WARREN PA-
404 AM EDT THU JUL 26 2012
...A STRONG THUNDERSTORM WILL AFFECT MCKEAN AND NORTHEASTERN WARREN
COUNTIES...
AT 359 AM EDT...A STRONG THUNDERSTORM WAS 6 MILES SOUTHEAST OF
FREWSBURG...MOVING EAST AT 50 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT MARSHBURG AND BRADFORD.
LAT...LON 4201 7845 4198 7830 4168 7852 4195 7931
4200 7923
FORECASTER: KFThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 4:26 AM EDT | Special Weather Statement | CTP | McKean, Warren | 49 min |
| Jul 26, 5:03 AM EDT | Special Weather Statement | CTP | Bedford, Blair, Cambria, Somerset | 72 min |
| Jul 26, 5:10 AM EDT | Special Weather Statement | CTP | Clearfield | 35 min |
| Jul 26, 5:14 AM EDT | Special Weather Statement | CTP | McKean, Potter, Warren | 31 min |
| Jul 26, 5:43 AM EDT | Special Weather Statement | CTP | Centre, Clearfield | 32 min |
| Jul 26, 5:46 AM EDT | Special Weather Statement | CTP | Cameron, Elk, Potter, Tioga | 29 min |
| Jul 26, 6:29 AM EDT | Special Weather Statement | CTP | Clinton, Lycoming, Montour, Union | 46 min |
| Jul 26, 6:33 AM EDT | Special Weather Statement | CTP | Franklin | 42 min |
| Jul 26, 7:29 AM EDT | Special Weather Statement | CTP | Columbia, Montour, Northumberland, Schuylkill, Union | 61 min |
| Jul 26, 7:45 AM EDT | Special Weather Statement | CTP | Cumberland, Juniata, Perry | 60 min |
| Jul 26, 8:41 AM EDT | Special Weather Statement | CTP | Adams, Cumberland, Dauphin, Lebanon | 64 min |
| Jul 26, 1:11 PM EDT | Special Weather Statement | CTP | Warren | 64 min |
| Jul 26, 1:20 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 55 min |
| Jul 26, 1:48 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk, McKean, Potter, Warren | 72 min |
| Jul 26, 2:25 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 35 min |
| Jul 26, 2:51 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Elk, McKean and 3 more | 69 min |
| Jul 26, 2:51 PM EDT | Tornado Warning | CTP | McKean, Potter | 39 min |
| Jul 26, 3:22 PM EDT | Tornado Warning | CTP | Potter, Tioga | 53 min |
| Jul 26, 3:29 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter, Sullivan, Tioga | 91 min |
| Jul 26, 3:46 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Columbia, Lycoming and 6 more | 74 min |
| Jul 26, 3:54 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon, Mifflin | 66 min |
| Jul 26, 4:41 PM EDT | Tornado Warning | CTP | Columbia, Lycoming, Montour, Northumberland | 34 min |
| Jul 26, 4:48 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Centre, Clearfield, Fulton and 5 more | 57 min |
| Jul 26, 4:53 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Juniata, Mifflin, Northumberland, Snyder and 1 more | 67 min |
| Jul 26, 4:58 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 32 min |
| Jul 26, 5:06 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill, Snyder, Sullivan | 84 min |
| Jul 26, 5:09 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Cumberland, Dauphin, Huntingdon, Juniata, Lancaster and 8 more | 81 min |
| Jul 26, 5:30 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Cumberland, Franklin, Fulton and 5 more | 60 min |
| Jul 26, 5:46 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill | 74 min |
| Jul 26, 6:04 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, Perry, York | 56 min |
| Jul 26, 6:26 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Cumberland, Franklin, Fulton and 5 more | 64 min |
| Jul 26, 6:33 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Schuylkill and 1 more | 57 min |
| Jul 26, 6:42 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria, Somerset | 3 hr |
| Jul 26, 6:56 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, York | 49 min |
| Jul 26, 6:57 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 2 more | 3 hr |
| Jul 26, 7:06 PM EDT | Special Weather Statement | CTP | Clearfield | 54 min |
| Jul 26, 7:20 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Huntingdon, Somerset | 70 min |
| Jul 26, 7:23 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Lancaster, York | 52 min |
| Jul 26, 7:46 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 59 min |
| Jul 26, 7:52 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 3 more | 53 min |
Nearby
Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.